# SDR HNAA2016112100354

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,861 hours, 37,334 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, EICAS CAUTION MESSAGE HS VALVE ILLUMINATED,  NR 1 ENGINE N2 WAS ABOVE 80%. MESSAGE EXTINGUISHED AFTER REJECTED TAKEOFF AND THRUST LEVERS AT IDLE.  GROUND RAN AIRCRAFT.   PERFORMED HIGH STAGE VALVE FUNCTION TEST IAW MM 36-11-02-700-801-A/500. OPS CHECKED NORMAL. NO DEFECTS NOTED. OK FOR SERVICE.
